# SDR HALA2010121600593

- Difficulty date: December 16, 2010
- Submitted: December 17, 2010
- Operation: Air carrier
- Aircraft: N588HA
- Make and model: Boeing 767-3CB
- Aircraft serial: 33466
- Aircraft time: 31,518 hours, 5,903 cycles
- Engine: Pwa PW4060
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Altimeter
- Condition: Malfunctioned
- Location: 1st Officer
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYS - F/O ALTIMETER OFF FLAG IN VIEW AFTER TOP OF CLIMB, SELECTING F/O AIR DATA SWITCH TO ALTN CORRECTED FAULT.  INTERMITTENT FAULT.  ACCOMPLISHED OPS TEST OF THE RT AIR DATA SYS IAW AMM 34-12-00, NO DEFECT FOUND OPS CHECK OK. ACCOMPLISHED MCDP TEST 40 IAW AMM 22-00-02, ALL TEST 40 PASS. LMP REMAINS IN LAND 3.
